Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 58, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Nov 10, 2008, 3:04 PM CST for Hood County, Palo Pinto County, Parker County, Texas. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 10, 2008, 3:04 PM CST (21:04 UTC)
- Expired
- Nov 10, 2008, 3:45 PM CST
- In force
- 41 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Hood County, TX, Palo Pinto County, TX, Parker County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 63 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 10, 3:54 PM CST | HAIL 1 | Lipan, TX | LASTED APPROXIMATELY 5 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 10, 12:25 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 882 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 380 m²/s²
- 0-3 km storm-relative helicity
- 483 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 102104
TORFWD
TXC221-363-367-102145-
/O.NEW.KFWD.TO.W.0058.081110T2104Z-081110T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
304 PM CST MON NOV 10 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN HOOD COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
PARKER COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 345 PM CST
* AT 304 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO 14 MILES SOUTHWEST OF MILLSAP..MOVING NORTHEAST
AT 25 MPH.
* THE TORNADO WILL BE NEAR...
MILLSAP BY 325 PM CST...
WEATHERFORD...HUDSON OAKS AND ANNETTA NORTH BY 345 PM CST...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3298 9773 3257 9763 3251 9812 3252 9813
3252 9817 3262 9823
TIME...MOT...LOC 2104Z 247DEG 23KT 3258 9808
$$
82/JLD2 follow-up statements
000
WWUS54 KFWD 102125
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CST MON NOV 10 2008
TXC221-363-367-102145-
/O.CON.KFWD.TO.W.0058.000000T0000Z-081110T2145Z/
PALO PINTO TX-PARKER TX-HOOD TX-
323 PM CST MON NOV 10 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR
NORTHWESTERN HOOD...PARKER AND SOUTHEASTERN PALO PINTO COUNTIES...
AT 323 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 8 MILES NORTHEAST OF
LIPAN...MOVING NORTHEAST AT 25 MPH.
THE TORNADO WILL BE NEAR...
MILLSAP BY 330 PM CST...
WEATHERFORD AND HUDSON OAKS BY 345 PM CST...
THE TORNADO WARNING WILL CONTINUE ACROSS NORTHWESTERN HOOD AND
SOUTHEAST PALO PINTO COUNTIES UNTIL 345 PM AS A SECOND POTENTIALLY
SEVERE THUNDERSTORM APPROACHES THESE AREAS FROM THE WEST. AT 323 PM
CST...THIS THUNDERSTORM WAS BEGINNING TO STRENGTHEN NEAR SANTO.
MOVEMENT OF THIS STORM WAS ALSO TO THE NORTHEAST AT 25 MPH.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3298 9773 3257 9763 3251 9812 3252 9813
3252 9817 3262 9823
TIME...MOT...LOC 2123Z 233DEG 21KT 3264 9796
$$000
WWUS54 KFWD 102142
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
342 PM CST MON NOV 10 2008
TXC221-363-367-102150-
/O.EXP.KFWD.TO.W.0058.000000T0000Z-081110T2145Z/
PALO PINTO TX-PARKER TX-HOOD TX-
340 PM CST MON NOV 10 2008
...THE TORNADO WARNING FOR NORTHWESTERN HOOD...PARKER AND
SOUTHEASTERN PALO PINTO COUNTIES EXPIRES AT 345 PM CST...
AT 340 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING WILL EXPIRE AT 345 PM CST.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THUNDERSTORMS ACROSS PARKER AND SOUTHEAST PALO
PINTO COUNTY. THE STRONGEST STORMS AT 340 PM CST WERE CENTERED 5
MILES WEST OF WEATHERFORD AND ALSO ALONG INTERSTATE 20 NEAR NEW
SALEM. MOVEMENT WAS NORTHEAST AT 25 MPH.
LAT...LON 3298 9773 3257 9763 3251 9812 3252 9813
3252 9817 3262 9823
TIME...MOT...LOC 2140Z 263DEG 20KT 3261 9808
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Nov 10, 12:21 PM CST, 2 hours 43 minutes earlier.
Area forecast discussion, Nov 10, 12:21 PM CST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1221 PM CST MON NOV 10 2008 .UPDATE... NEW SUITE OF PRODUCTS COMING TO INCLUDE TORNADO WATCH WEST OF I-35. ALSO UPDATED HOURLY GRIDS. 91/DUNN && .AVIATION... VERY DIFFICULT PATTERN TO ASSESS...BUT WE/LL MAINTAIN MVFR/LOCALIZED IFR THREAT THROUGH THIS EVENING...WITH VCTS/TSRA WORDING GOING IN EFFECT BY 20Z/AFTER...AS LARGE-SCALE ASCENT FROM UPR TROUGH IS NOW BEGINNING TO OUR WEST...WITH WARM FNT NOW MAKING IT/S WAY INTO AREAS JUST SW OF N TX TAF SITES. WILL ALSO GRADUALLY VEER WINDS TO SLY BY THIS EVENING... THEN SWLY BY TUES MORNING...AS PACIFIC FNT OVERRUNS DRYLINE AND START PUSHING INTO N TX BY 12Z TUES. ALSO...XPCT MAINLY VFR CONDS BY 09Z OVER MOST TAF SITES...AS LOW LVL AIRMASS AND BEST LIFT PUSH TO THE EAST OF THE REGION. 05/ && .UPDATE... ONLY SOME MINOR CHANGES TO THE CURRENT FORECAST THIS MORNING BASED ON LATEST RADAR OBSERVATIONS. AREA OF STRONG ISENTROPIC ASCENT CONTINUES ACROSS NORTH TEXAS INTO OKLAHOMA WHERE NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ARE ONGOING. ADDITIONAL SHOWERS ARE BEGINNING TO DEVELOP AGAIN FARTHER SOUTH. HAVE LOWERED THE POPS A BIT FOR THE REMAINDER OF THE MORNING AND KEPT THIS AFTERNOON UNTOUCHED. STILL A LITTLE UNCERTAINTY AS TO HOW THIS AFTERNOON/EVENING UNFOLDS BUT POTENTIAL REMAINS FOR A SIGNIFICANT SEVERE WEATHER EPISODE THROUGH TONIGHT. LATEST PALESTINE PROFILER AND NAM/RUC SOUNDINGS ACROSS THE SOUTHERN PORTIONS OF THE CWA SHOW EXTREME 0-3KM SHEAR AND HELICITY VALUES WITH LARGE CURVED HODOGRAPHS. MODEL GUIDANCE DIFFERS WITH RESPECT TO INSTABILITY...BUT WILL CONTINUE TO FOLLOW THE MORE AGGRESSIVE NAM SOLUTION WHICH SEEMS TO HAVE A BETTER HANDLE ON THE MID/UPPER 60S DEWPOINTS FARTHER TO THE SOUTH. A SURGING WARM FRONT SHOULD PUT AT LEAST THE SOUTHERN HALF OF THE CWA INTO THE WARM SECTOR BY LATE THIS AFTERNOON WITH SURFACE BASED INSTABILITY AROUND 500J/KG. GIVEN THE EXTREME SHEAR...SUPERCELLS ARE LIKELY WITH A FAIRLY SIGNIFICANT TORNADO THREAT. WILL CONTINUE TO MONITOR LATEST MESOSCALE TRENDS... 91/DUNN && .PREV DISCUSSION... /ISSUED 422 AM CST MON NOV 10 2008/ AN ACTIVE WEATHER DAY IS UNFOLDING ACROSS NORTH TEXAS AS STRONG UPPER LEVEL CLOSED LOW CONTINUES A STEADY MARCH THROUGH THE FOUR CORNERS REGION INTO THE PLAINS. INTENSE ISENTROPIC LIFT EARLY THIS MORNING HAS ALREADY RESULTED IN THE DEVELOPMENT OF ELEVATED SHOWERS AND STORMS AS PARCELS FORCED UP AND OVER THE LINGERING COOL AIRMASS AT THE SURFACE REACH THEIR LFC AND CONVECT WITHIN INCREASINGLY UNSTABLE AIRMASS. EXPECT SHOWERS AND STORMS TO CONTINUE TO DEVELOP AND STREAM NORTHWARD ACROSS THE REGION THIS MORNING...WITH AMPLE DEEP LAYER SHEAR/INSTABILITY PRESENT FOR ISOLATED ELEVATED SEVERE SUPERCELLS WITH HAIL. ACTIVITY WILL LIKELY WANE DURING THE LATE MORNING AND EARLY AFTERNOON HOURS AS LOW LEVEL JET WEAKENS/AND COLD LAYER MODIFIES...EFFECTIVELY ENDING ISENTROPIC LIFTING MECHANISM. HOWEVER...REGION WILL REMAIN UNDER THE INFLUENCE OF DYNAMIC/QG FORCING FROM SHORTWAVE TO THE WEST...WITH DRYLINE LIKELY BECOMING THE PLAYER THIS AFTERNOON. NAM/GFS FORECASTS SHOW INCREASING LIFT AS A MID LEVEL VORTICITY LOBE ROUNDS THE UPPER LOW THIS EVENING...SETTING THE STAGE FOR ANOTHER ROUND OF STORMS. PRECIPITABLE WATER VALUES WILL ALSO SURGE ABOVE 1.5 INCHES TODAY...AND SEVERAL MODELS ARE INDICATING A THREAT FOR HEAVY RAINFALL THIS EVENING. ENVIRONMENT HAS ALL THE CLASSIC COOL-SEASON SIGNATURES FOR AN OUTBREAK OF SEVERE WEATHER. AND JUST LIKE TRYING TO FORECAST ANY COOL-SEASON EVENT...SURFACE BASED INSTABILITY APPEARS TO BE THE PRIMARY LIMITING FACTOR OR QUESTIONABLE INGREDIENT. MODELS FORECAST A WARM FRONT TO SHARPEN/ORGANIZE TODAY...WITH BOTH THE RUC/NAM FORECASTS INDICATING THAT IT WILL ENTER THE SW ZONES EARLY THIS AFTERNOON AND MAKE GRADUAL PROGRESS NORTHEAST ACROSS MUCH OF THE CWA TONIGHT. NAM/GFS AND SREF PROBABILITIES DEPICT MODEST SURFACE BASED INSTABILITY OF 500 J/KG MOVING INTO THE REGION BEHIND THE WARM FRONT...WHILE LOW LEVEL SHEAR PROFILES FEATURE 0-3KM SRH FROM 300-500 M2/S2 WITHIN THE WARM SECTOR. WITH LIMITED INSTABILITY...MESOSCALE/STORM SCALE INTERACTIONS WILL DETERMINE WHETHER TORNADO POTENTIAL WILL BECOME REALIZED. THE BOTTOM LINE...POTENTIAL EXISTS FOR TORNADOES TODAY...ESPECIALLY AREAS SOUTH OF A PALESTINE TO CLEBURNE TO BRECKENRIDGE LINE. CANT RULE OUT ISOLATED TORNADOES NORTH OF THIS LINE THIS EVENING...BUT IT WILL DEPEND ON HOW FAR NORTH THE WARM FRONT MAKES IT. TONIGHTS ROUND OF STORMS SHOULD GRADUALLY MOVE OFF TO THE SOUTHEAST WITH DRIER AIR MOVING INTO THE REGION. MODELS CONTINUE TO BACK OFF ON THE PUSH OF DRY/STABLE AIR INTO THE REGION TUESDAY...AND HAVE MOISTURE LINGERING ACROSS THE SOUTHEAST HALF OF THE AREA UNTIL UPPER TROUGH AXIS FINALLY SWINGS THROUGH EARLY THURSDAY. WILL CONTINUE TO SHOW HIGH POPS OVER THE SOUTHEAST ZONES TUESDAY AND WEDNESDAY...WITH SOME LOW CHANCES OF SHOWERS ACROSS CENTRAL AND NW ZONES. UNCERTAINTY IS HIGH WITH THE POPS IN THE MIDWEEK TIME FRAME...BUT BEST TO HEDGE THE FORECAST WITH THE MOISTURE NOT GETTING SCOURED OUT AND UPPER LEVEL ENERGY CONTINUING TO MOVE OVER THE REGION. A WEAK FRONT WILL MOVE THROUGH THE AREA FRIDAY...BUT HIGHLY AMPLIFIED UPPER LEVEL PATTERN WILL SEND MUCH COLDER AIR SOUTHWARD INTO THE CONUS BY THE WEEKEND. MOST OF THE COLD AIR WILL HEAD EASTWARD...BUT A SIGNIFICANT COOL DOWN IS EXPECTED FOR NORTH TEXAS. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 62 77 54 68 54 / 70 20 20 20 10 WACO, TX 66 81 57 73 54 / 70 50 30 20 20 PARIS, TX 56 70 53 66 47 / 90 40 20 20 10 DENTON, TX 59 78 48 67 51 / 70 20 10 10 10 MCKINNEY, TX 60 75 50 67 51 / 80 30 20 20 10 DALLAS, TX 62 77 55 68 54 / 80 30 20 20 10 TERRELL, TX 62 76 57 68 53 / 90 50 30 20 10 CORSICANA, TX 64 77 61 71 54 / 90 60 40 20 20 TEMPLE, TX 66 81 57 74 54 / 70 50 30 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Nov 10, 2:25 PM CST, 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 225 PM CST MON NOV 10 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 225 PM CST MON NOV 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS CONTAINING LARGE HAIL AND DAMAGING WINDS TO 60 MPH ARE POSSIBLE SOUTHWEST OF A BOWIE...TO FORT WORTH...TO PALESTINE LINE THROUGH MID-EVENING. STRONG UPPER LEVEL ENERGY AND A SLOW...NORTH- MOVING WARM FRONT WILL BE THE MAIN COMPONENTS FOR THE SEVERE WEATHER THREAT ACROSS THIS AREA... WITH STORM ROTATION AND LOCALIZED TORNADIC POTENTIAL THE GREATEST IN THE IMMEDIATE VICINITY OF THE WARM FRONT. NORTH OF THE WARM FRONT CLOSER TO THE RED RIVER VALLEY...LARGE HAIL AND DANGEROUS LIGHTNING WILL BE THE MAIN THREATS...AS THE LOW-LEVEL AIRMASS REMAINS COOL AND STABLE. A STORM COMPLEX WILL LIKELY EVOLVE BY MID-EVENING ACROSS NORTH TEXAS... WITH A LOCALIZED HEAVY RAIN AND FLOOD THREAT...NAMELY ACROSS THE NORTHEAST HALF OF NORTH TEXAS OVERNIGHT...AS THE MAIN UPPER LEVEL DISTURBANCE MOVES THROUGH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE THUNDERSTORMS AND THEIR ASSOCIATED THREAT OF SEVERE WEATHER WILL DIMINISH FROM WEST TO EAST DURING THE MORNING HOURS TUESDAY...WITH A LOCALIZED SEVERE WEATHER THREAT REMAINING ACROSS FAR SOUTHEAST PORTIONS OF NORTH TEXAS WHERE MOIST AND UNSTABLE AIR WILL REMAIN. THE PRIMARY THREATS FROM STORMS ON TUESDAY WILL BE LARGE HAIL AND DAMAGING WINDS... THOUGH AN ISOLATED TORNADO CANT BE RULED DURING THE AFTERNOON HOURS SOUTHEAST OF A TEMPLE TO ATHENS LINE. OTHERWISE...AN ISOLATED THUNDERSTORM WILL REMAIN POSSIBLE TUESDAY EVENING ACROSS EASTERN SECTIONS OF NORTH TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED AT TIMES...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 20 THROUGH MIDNIGHT. 05/
In the hours before
Special weather statement, Nov 10, 12:29 PM CST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1229 PM CST MON NOV 10 2008
TXZ129-101900-
EASTLAND TX-
1229 PM CST MON NOV 10 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTLAND COUNTY
AT 1229 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF RISING STAR...MOVING
NORTHEAST AT 30 MPH.
A SECOND INTENSIFYING THUNDERSTORM WAS LOCATED IN CALLAHAN COUNTY
NEAR ADMIRAL...ALSO MOVING NORTHEAST AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE
CARBON...CISCO...EASTLAND...GORMAN...RANGER AND RISING STAR.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3253 9911 3252 9909 3252 9896 3251 9896
3251 9861 3220 9867 3209 9893 3208 9912
TIME...MOT...LOC 1829Z 232DEG 25KT 3203 9904Special weather statement, Nov 10, 12:47 PM CST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1247 PM CST MON NOV 10 2008 TXZ141-101915- COMANCHE TX- 1247 PM CST MON NOV 10 2008 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN COMANCHE COUNTY AT 1247 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF RISING STAR...MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE DE LEON. VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED FOR PARTS OF NORTHERN COMANCHE AND SOUTHERN EASTLAND COUNTIES. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3208 9893 3226 9855 3212 9846 3194 9883 TIME...MOT...LOC 1847Z 247DEG 26KT 3207 9890
Special weather statement, Nov 10, 1:20 PM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
120 PM CST MON NOV 10 2008
TXZ129-101945-
EASTLAND TX-
120 PM CST MON NOV 10 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTLAND COUNTY
AT 120 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF GORMAN...MOVING NORTHEAST AT
30 MPH.
A SECOND STRONG THUNDERSTORM WAS LOCATED NEAR CISCO....ALSO MOVING
NORTHEAST AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE CISCO...EASTLAND...GORMAN
AND RANGER.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.
IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3252 9910 3251 9847 3231 9847 3225 9857
3215 9879 3230 9877 3219 9913
TIME...MOT...LOC 1920Z 230DEG 24KT 3220 9870Special weather statement, Nov 10, 2:09 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
209 PM CST MON NOV 10 2008
TXZ130-102045-
ERATH TX-
209 PM CST MON NOV 10 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN ERATH COUNTY
AT 209 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES NORTHWEST OF STEPHENVILLE...MOVING
NORTHEAST AT 30 MPH.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3252 9838 3252 9807 3250 9805 3246 9804
3229 9847 3246 9847
TIME...MOT...LOC 2009Z 235DEG 27KT 3241 9837Special weather statement, Nov 10, 2:21 PM CST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 PM CST MON NOV 10 2008
TXZ129-102045-
EASTLAND TX-
221 PM CST MON NOV 10 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTLAND COUNTY
AT 221 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER RANGER...MOVING NORTHEAST AT 30 MPH.
OTHER STRONG THUNDERSTORMS WERE LOCATED 2 MILES SOUTHWEST OF GORMAN
AND 7 MILES NORTHWEST OF CARBON. THESE STORMS WERE ALSO MOVING
NORTHEAST AT 30 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE
CARBON...CISCO...EASTLAND...GORMAN AND RANGER.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.
IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3251 9882 3252 9847 3231 9847 3217 9873
3217 9875 3215 9877 3215 9879 3226 9883
3218 9912 3237 9912
TIME...MOT...LOC 2021Z 237DEG 26KT 3248 9866Special weather statement, Nov 10, 2:42 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
242 PM CST MON NOV 10 2008
TXZ116-102115-
PALO PINTO TX-
242 PM CST MON NOV 10 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN PALO PINTO COUNTY
AT 242 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR STRAWN...MOVING NORTHEAST AT 35 MPH.
A SECOND STRONG THUNDERSTOM WAS LOCATED NEAR SANTO...ALSO MOVING
NORTHEAST AT 35 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE GORDON AND MINERAL WELLS.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3265 9857 3285 9824 3284 9806 3252 9806
3252 9857
TIME...MOT...LOC 2042Z 232DEG 32KT 3254 9850The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 12:29 PM CST | Special Weather Statement | FWD | Eastland | 31 min |
| Nov 10, 12:47 PM CST | Special Weather Statement | FWD | Comanche | 28 min |
| Nov 10, 1:20 PM CST | Special Weather Statement | FWD | Eastland | 25 min |
| Nov 10, 2:09 PM CST | Special Weather Statement | FWD | Erath | 36 min |
| Nov 10, 2:21 PM CST | Special Weather Statement | FWD | Eastland | 24 min |
| Nov 10, 2:42 PM CST | Special Weather Statement | FWD | Palo Pinto | 33 min |
| Nov 10, 3:05 PM CST | Severe Thunderstorm Warning | FWD | Erath | 55 min |
| Nov 10, 3:47 PM CST | Tornado Warning | FWD | Erath, Hood | 28 min |
| Nov 10, 4:07 PM CST | Severe Thunderstorm Warning | FWD | Parker | 38 min |
| Nov 10, 4:18 PM CST | Special Weather Statement | FWD | Parker | 27 min |
| Nov 10, 4:19 PM CST | Special Weather Statement | FWD | Eastland | 26 min |
| Nov 10, 4:37 PM CST | Special Weather Statement | FWD | Erath | 23 min |
| Nov 10, 4:46 PM CST | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 44 min |
| Nov 10, 4:49 PM CST | Special Weather Statement | FWD | Denton | 26 min |
| Nov 10, 4:53 PM CST | Special Weather Statement | FWD | Eastland | 37 min |
| Nov 10, 5:04 PM CST | Severe Thunderstorm Warning | FWD | Erath | 26 min |
| Nov 10, 5:10 PM CST | Flash Flood Warning | FWD | Erath, Palo Pinto | 2 hr |
| Nov 10, 5:14 PM CST | Special Weather Statement | FWD | Denton | 31 min |
| Nov 10, 5:29 PM CST | Tornado Warning | FWD | Erath | 31 min |
| Nov 10, 5:31 PM CST | Severe Thunderstorm Warning | FWD | Hood, Palo Pinto, Parker | 59 min |
| Nov 10, 5:43 PM CST | Areal Flood Advisory | FWD | Denton | 2 hr |
| Nov 10, 5:48 PM CST | Flash Flood Warning | FWD | Hood, Parker | 3 hr |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.